MAUDE Adverse Event Report: AESCULAP AG PATELLA 3-PEGS P2; KNEE ENDOPROSTHETICS

AESCULAP AG PATELLA 3-PEGS P2; KNEE ENDOPROSTHETICS
Model Number NX042
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported to aesculap inc.That a vega knee system (part # unknown) was implanted during a procedure on (b)(6) 2016.According to the complaint there was a postoperative loosening of the implant.X rays show that the cement did not adhere to the implants or the bone.Reportedly the patient complained of right knee pain after the initial procedure.The patient underwent a revision surgery on (b)(6) 2022.The adverse event is filed under aic reference (b)(4).Reference associated medwatch reports: (b)(4) (2916714-2023-00092) (b)(6).(b)(4) (2916714-2023-00093) (b)(6).
 
Additional Manufacturer Narrative
Manufacturing site evaluation: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.The device history records (dhr) were not able to be reviewed as no lot number was made available.However, all device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.
 
Additional Manufacturer Narrative
Additional information received february 07 2024: d1 brand name, d4additional device information, f9 approximate age of the device.

Brand Name
PATELLA 3-PEGS P2
Common Device Name
KNEE ENDOPROSTHETICS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key17884973
Report Number2916714-2023-00094
Device Sequence Number17966667
Product Code OOG
UDI-Device Identifier04046963810283
UDI-Public4046963810283
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/16/2024
Report Date (Section F) 10/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model NumberNX042
Device Catalogue NumberNX042
Device Lot Number52241243
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/11/2023
Device Age92 MO
Event Location Hospital
Date Report to Manufacturer09/11/2023
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/06/2023
Supplement Report FDA Received Date12/12/2023
02/16/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA10/06/2023